# SDR ASOA201001255

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 409+16 IS CORRODED FROM S27-26R.   REMOVED FS 409+16 FRAME SECTOR FROM S21L-21R IAW SRM 51-42-06.   LOCATED, DRILLED AND DEBURRED NEW FRAME IAW SRM 51-40-11.   CUT FRAME AT STA 333 BETWEEN S26R & 25R IAW SRM 53-00-15.  COMPLIED WITH SRM 53-00-15.  PERFORMED EDDY CURRENT OF FRAME CUT LINES IAW NDTM 51-20-06.  NO INDICATIONS NOTED.  FABRICATED REPAIR SPLICES PER SRM 53-00-15.  PERFORMED HEAT TREAT ON FABRICATED REPAIR SPLICES FROM 7075-0 .050 TO T62 IAW SRM 51-24-06.  COMPLIED WITH SRM 53-00-15, PERFORMED LPI OF FABRICATED PARTS IAW NDTM 51-20-80.  NO INDICATIONS NOTED.  INSTALLED ALL REPAIR PARTS IAW SRM 53-00-15 STEPS 7-10, PAINTED SRM 51-25-16.
